RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 77, Issue 4  


Covering of nonlinear maps on a cone in neighborhoods of irregular points
A. V. Arutyunov
483
Some aspects of the nontrivial solvability of homogeneous Dirichlet problems for linear equations of arbitrary even order in the disk
V. P. Burskii, E. A. Buryachenko
498
Existence of $K$-limits of holomorphic maps
P. V. Dovbush
509
Refinement of estimates for some nonhomogeneous linear forms
P. L. Ivankov
515
On the inverse problem of determining the right-hand side of a parabolic equation under an integral overdetermination condition
V. L. Kamynin
522
Widths of classes of finitely smooth functions in Sobolev spaces
S. N. Kudryavtsev
535
Integration over the levels of ACL-functions
B. P. Kufarev, N. G. Nikulina
540
General scheme of maxima of sums of independent random variables and its applications
A. V. Lebedev
544
Conservation laws and Bäcklund transformations associated with the Born–Infeld equation
O. F. Men'shikh
551
Klein polyhedra for three extremal cubic forms
V. I. Parusnikov
566
Removable singularities of weak solutions to linear partial differential equations
A. V. Pokrovskii
584
On the real zeros of functions of Mittag-Leffler type
A. V. Pskhu
592
Bundles with multivalued automorphism groups
A. V. Ryzhkova, E. I. Yakovlev
600
On metrics arising on surfaces of constant mean curvature
V. T. Fomenko
617
Lower bounds for linear forms in values of polylogarithms
T. G. Hessami Pilehrood, Kh. Hessami Pilehrood
623
On coefficient multipliers in the spaces BMOA
R. F. Shamoyan
630

Brief Communications
Borg-type theorems for generalized Jacobi matrices
M. S. Derevyagin
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019